Forced oscillation of certain hyperbolic equations with continuous distributed deviating arguments

Tom 85 / 2005

Satoshi Tanaka, Norio Yoshida Annales Polonici Mathematici 85 (2005), 37-54 MSC: 35B05, 35R10. DOI: 10.4064/ap85-1-4

Streszczenie

Certain hyperbolic equations with continuous distributed deviating arguments are studied, and sufficient conditions are obtained for every solution of some boundary value problems to be oscillatory in a cylindrical domain. Our approach is to reduce the multi-dimensional oscillation problems to one-dimensional oscillation problems for functional differential inequalities by using some integral means of solutions.

Autorzy

  • Satoshi TanakaDepartment of Electrical Engineering
    Hachinohe National College of Technology
    Hachinohe 039-1192, Japan
    e-mail
  • Norio YoshidaDepartment of Mathematics
    Faculty of Science
    Toyama University
    Toyama 930-8555, Japan
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek